# SDR CHQA20130915341

- Difficulty date: September 15, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N293SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145500
- Aircraft time: 30,620 hours, 26,607 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 23,540 hours, 19,343 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE GALLEY AISLE CEILING PANEL EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  MX RECONNECTED A LOOSE WIRE ON THE LIGHT AND ALL OPS CHECKS WERE GOOD.
